# SDR GLBA20090304H

- Difficulty date: March 3, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- Aircraft time: 25,588 hours, 30,419 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Condition: Out Of Adjust
- Location: Autofeather Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLT 5106 - ON APPROACH THE PILOTS REPORTED THAT THE NR 2 ENGINE CYCLES IN AND OUT OF FEATHER AT APPROXIAMTELY 1000 LBS. OF TORQUE AS THEY INCREASED POWER ON FINAL. THEY WERE NOT SURE OF THE N1 AT THE TIME.  MAINTENANCE REMOVED AND REPLACED THE PROP OVERSPEED GOVERNOR PER 61-20-01 AND THE OVERSPEED TEST WAS GOOD, HOWEVER, THE OPERATIONAL CHECK FLIGHT WAS UNSATISFACTORY. MAINTENANCE THEN ADJUSTED THE RIGHT AND LEFT AUTOFEATHER ARMING SWITCHES  I.A.W. 61-21-02. SUBSEQUENT OPERATIONAL CHECK FLIGHT WAS SATISFACTORY.
